People with depression frequently utilize prescription drugs, including antidepressants. Nearly 13% of American adults 12 and older took antidepressants on a monthly basis between 2011 and 2014.
Most men do not even consider it before or during treatment, although there is a direct connection between antidepressants and erectile dysfunction. One kind of drug that resembles male sexual dysfunction is antidepressants. In this article, we'll talk about using sildenafil to treat sexual dysfunction brought on by antidepressants.
Antidepressants: What Are They?
Patients who suffer from depression and anxiety are administered antidepressants to address their symptoms. These medications alter the quantities of natural substances in your body and brain known as neurotransmitters.
Neurotransmitters are regarded to be crucial in controlling a person's thoughts, feelings, and biological processes. Serotonin, a neurotransmitter that is the target of many antidepressants, has been proven to modulate mood, happiness, and anxiety.
Some antidepressants function by raising the concentration of specific neurotransmitters in your brain, which stabilizes your mood and lessens the severity of depression and some types of anxiety.
Is There A Link Between Antidepressants And Erectile Dysfunction (ED)?
Sexual dysfunction is one of the many negative effects of antidepressants that are well-known. The most typical symptoms of this illness are diminished sex drive (lower libido) and trouble getting laid.
getting and keeping a man's erection.
The use of excessive antidepressants has been associated with cases of males having trouble ejaculating and even having an erection, in addition to decreasing sexual desire and affecting erectile function, although such reported cases have been extremely rare. For instance, a drug like Lexapro may cause ejaculation to be delayed.
If you've recently been prescribed an antidepressant, you might be wondering what to do because of how they affect erectile dysfunction (ED). Consider Sildenafil. Even though certain antidepressant medications are successful in treating mental health issues like depression and anxiety, they can also have undesirable side effects, such as erectile dysfunction. Antidepressant-related erectile dysfunction may be managed with Sildenafil usage.
A combination of an antidepressant and Sildenafil (generic name Vidalista 60; see Important Safety Information) is typically regarded as safe. They are not known to interact significantly according to FDA guidelines (FDA, 2017).
Participants in this trial handled sildenafil well; no major side effects were reported. Vidalista, which is present in the medication Vidalista 40, is safe and reasonably priced.
ED Is Caused by Antidepressants: Why?
Antidepressants function by making more of specific brain chemicals, like serotonin and norepinephrine, which are involved in mood regulation. Antidepressant side effects including ED and other sexual side effects have an unclear specific origin.
A surge in serotonin, however, may impact other hormones and neurotransmitters like dopamine and testosterone, according to one theory. As a result, symptoms of sexual dysfunction like reduced libido and erectile dysfunction may be felt. Low blood pressure, cyclic antidepressants, and Vidalista 40.
Despite the fact that sildenafil normally has no side effects, it should be noted that one of these negative effects may also be a side effect of some antidepressants.
There is a chance that some antidepressants could result in orthostatic hypotension (OH), a drop in blood pressure that happens when you stand up after lying down for a while. Common OH symptoms include dizziness and blurred vision, but they normally go away in a short period of time. A severe case of OH, however, may cause the person to pass out or lose consciousness.
Taking Cenforce 200 may temporarily lower blood pressure (FDA, 2017). Tricyclic antidepressants (TCAs), such as amitriptyline and clomipramine, are among the antidepressants that have been demonstrated to cause OH. If you take a TCA and Sildenafil at the same time, your risk of experiencing this side effect may increase.
If you are given these medications together, your doctor will probably advise you to take certain safety measures. For instance, getting out of bed quickly is not advised. It would be better to sit on the edge of the bed for a while before getting up.
Additionally, it's crucial to tell your doctor and chemist about all of your existing drugs so they can help you avoid dangerous interactions with Sildenafil. Vidalista 40 Mg may be of interest to people looking for a medication that contains Vidalista. A 60-strength of Vidalista is additionally offered.
Is Stopping Your Antidepressant If You Develop ED A Good Idea?
If you have just begun on an antidepressant and discover that you are having erectile dysfunction or another sexual adverse effect, you might have thought about stopping your medication.
This is not a sensible choice for a number of reasons. First and foremost, you need to understand that quitting treatment could lead to a relapse or worsening of your depression. When stopping antidepressant treatment abruptly, withdrawal symptoms are also a possibility.
Antidepressant discontinuation syndrome can cause a number of symptoms, such as nausea, flu-like symptoms, sleeplessness, vertigo, sensory problems, and changes in mood, such as agitation and irritability. You might start to feel these symptoms within a few days of discontinuing your medicine, and they might last for a few weeks.
It is probably okay for you to use Vidalista, which has been prescribed by a qualified healthcare professional if you are taking an antidepressant and are having ED or other sexual adverse effects. Please speak with your doctor if you have any questions about the sexual side effects of antidepressants, your sexual health, or your treatment choices. (Safetymedpharmacy).